| Model Number |
72404434 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was dissatisfied with the device, as he had trouble inflating it to full pressure and was unable to achieve sufficient rigidity for penetration.A surgical procedure was performed in which the device was explanted.There were no patient complications reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.
Event or Problem Description